Items where Author is "Neal, Peter"

Group by: Item Type | No Grouping
Number of items: 7.

Article

Neal, Peter and Roberts, Gareth (2006) Optimal scaling for partially updating MCMC algorithms. Annals of Applied Probability, 16 (2). pp. 475-515. ISSN 1050-5164

Ball, Frank and Neal, Peter (2004) Poisson approximations for epidemics with two levels of mixing. The Annals of Probability, 32 (1B). pp. 1168-1200. ISSN 0091-1798

Ball, Frank and Neal, Peter (2003) The great circle epidemic model. Stochastic Processes and their Applications, 107 (2). pp. 233-268. ISSN 0304-4149

MIMS Preprint

Neal, Peter and Roberts, Gareth (2007) Optimal Scaling for Random walk Metropolis on spherically constrained target densities. [MIMS Preprint]

Neal, Peter and Roberts, Gareth (2006) Optimal Scaling for Random walk Metropolis on spherically constrained target densities. [MIMS Preprint]

Enciso-Mora, Victor and Neal, Peter and Subba Rao, Tata (2006) Efficient order selection algorithms for integer valued ARMA processes. [MIMS Preprint]

Neal, Peter (2006) Multitype randomised Reed-Frost epidemics and epidemics upon random graphs. [MIMS Preprint]

This list was generated on Wed Dec 6 01:00:57 2023 GMT.